MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX C-FUSOR PRESSURE INFUSOR; INFUSOR, PRESSURE, FOR I.V. BAGS

SMITHS MEDICAL ASD, INC. MEDEX C-FUSOR PRESSURE INFUSOR; INFUSOR, PRESSURE, FOR I.V. BAGS
Model Number MX4805
Medical Device Problem Codes Fracture (1260); Gas/Air Leak (2946)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
510k number is unknown, no product information has been provided.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
Per anvisa notification: during the development of their activities it was reported that a health professional observed air leakage from the faucet connection and when removing it, there were cracks and/or broken parts.The patient was in icu treatment.No patient injury.Additional information received by email on (b)(6) 2023, reporting that this lot is no longer available in stock.
 
Additional Manufacturer Narrative
Additional information: d4 - expiration date and h4 - manufacture date.H6 - evaluation codes: updated.Device evacuation: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.

Brand Name
MEDEX C-FUSOR PRESSURE INFUSOR
Common Device Name
INFUSOR, PRESSURE, FOR I.V. BAGS
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
201 west queen st.
southington CT 06489
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17054826
Report Number3012307300-2023-06017
Device Sequence Number12455423
Product Code KZD
UDI-Device Identifier50351688507011
UDI-Public50351688507011
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX4805
Device Catalogue NumberMX4805
Device Lot Number4027716
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Supplement Date Received by Manufacturer10/06/2023
Initial Report FDA Received Date06/02/2023
Supplement Report FDA Received Date11/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/31/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown